| Model Number |
0170 |
| Medical Device Problem Code |
High impedance (1291)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/27/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If pertinent information is provided in the future, a supplemental report will be submitted.
Event or Problem Description
It was reported that upon review of boston scientific latitude remote monitoring system stored data, we identified evidence that this lead exhibited high shock impedance measurements of greater than 125 ohms.No adverse patient effects have been reported.Information was subsequently received that stored data associated with this lead was evaluated by technical services (ts).The review noted the lead had been connected to two pulse generators from different manufacturers and that with the most recent pulse generator had recorded increased impedance values from approximately 80 ohms to out of range values of greater than 125 ohms and had remained near that level.A change in programming polarity and was recommended.This device remains in service.No adverse patient effects were reported.